the answer to this is after going to the doctors regarding my skin and the blisters that where coming up all over ,not just my body but mouth nose ect .
17 visits admitted myself to the royal hospital to be turned away ,and told i needed a skin specialist .
the fits started happening .Was asleep most of the time and just not bothered to do anything .
The nurse from the doctors then put me on hrt and said she was going to take some blood .That was on the friday .
By the monday my bloods came back with No white cell count and platlet count .
I was then put in hospital straight away this was when i was told i had sever SLE ,and it was attacking my bloods and kidney. from coming out off hospital after 2 weeks the drugs i am on i just couldnt cope with anything.
The doctor did say sorry for leaving it so long but now have to have my bloods tested every 2 weeks .
And will have to say on some of the drugs for a long time .
So glad you all got back to it helps that there are other people out there the same .
I would like to say a BIG THANK YOU
The tablets they have put me on are has follows:-
200mg x 2 plaquenil
25mg x 4 dosulepin
50mg x 2 azathioprine
100mg x 4 tramadol
400mg 3 x 3 times aday gabapentin
200mg 2 x 2 brufenretard
the predisolone is to be reduced every to weeks by 5mg and then to stay on 10mg constant.
Dear Bev, Although steroids are miracle workers I just wanted to remind you that at such a high dose as you currently have they may make you feel pretty hyper and nervy, or even picking arguments with people. It may be an idea if those around you understand this.
Take your time and just heal from your hospital trip. We will be here when you need us and everyone will only be too happy to help in any way they can. I have been on steroids now for three years - different amounts.
Currently Im on 12.5mg per day and tapering down to 5mg til my next appointment. I say that steroids make me feel like a 'pig' which for me
means that I snap the head off anyone around me! Having said that, once I know that the reason for my bad temper is the steroids, at least I dont feel like an absolute total cretin...at least not all the time!
Im so glad that they eventually picked up on why your kidneys were causing problems :hugbetter: It will probably take a while for things to settle down for you and I hope they are monitoring you pretty well.
Please let us know if you have any other questions and we will do everything we can to help.
Yes im still on the HRT i take 2 every morning , .
I must say my husband is fantastic and my 2 girls are very good .
I have had a lot of mood swings and find that at the moment i cry a lot .
Its nice to be on here with others like me .
When people come to see me they all ask what is it then ? ,you tell them SLE (LUPUS)
and they say what is that then .When i was taken into hospital we had had a family holiday booked from the year before .When we booked it we did it with another family who was my best friend .The hospital told me it was best we didnt go ,so the holiday was put off ,i told my best friend ,they still went but now we just dont talk think they blame me for not going . The blisters over my upper body and face ,have now all scabed and are coming off .So I dont look that bad now .
Its just all the inside that needs to get sorted .
But i know with the help im getting i will get there .
The hospital says that they are trying to get it into remmision ,and this could take a while.
So fingers crossed and a smile dont hurt .
Thank you all Bev x